# SDR LR7A2012011700274

- Difficulty date: January 5, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4590
- Aircraft time: 58,982 hours, 27,812 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 337-377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK AND CENTER WING REPLACEMENT, FOUND BELLY SKIN WITH MULTIPLE DEEP CUTTING MARKS, RIVET HEAD DAMAGE, DENTS, AND SURFACE CORROSION AT FS 337 TO FS 377, LBL 61 TO RBL 61, WL 126.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP 583 CHAP 51-60 & 51-70.
